MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFF03, 5X100 KII FIOS ADVFIX 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CFF03, 5X100 KII FIOS ADVFIX 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFF03
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Name of procedure being performed: na (incoming inspection).Detailed description of event: [name] incoming inspection po# (b)(4).This is a complaint from [name] evaluation team.The lot mentioned above was found to have defective units per our incoming inspection.Delivery date: september 3, 2021.We found defects as the result of incoming inspection of the products.Please refer to the attachment material for the quantity which returns the products.Hairlike object in pouch - cff03 lot # 1419606 (1 ea) patient status: na (no patient involvement).Type of intervention na (incoming inspection).
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection was performed on the event unit.However, the complainant¿s experience of hairlike particulate could not be confirmed.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event.
 
Event or Problem Description
Name of procedure being performed na (incoming inspection).Detailed description of event: [name] incoming inspection po#: (b)(4).This is a complaint from [name] evaluation team.The lot mentioned above was found to have defective units per our incoming inspection.Delivery date: september 3, 2021.Please refer to the attachment file.We found defects as the result of incoming inspection of the products.Please refer to the attachment material for the quantity which returns the products.Hairlike object in pouch - cff03 lot#: 1419606 (1 ea).Patient status: na (no patient involvement).Type of intervention na (incoming inspection).

Brand Name
CFF03, 5X100 KII FIOS ADVFIX 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key12721084
Report Number2027111-2021-00699
Device Sequence Number17150785
Product Code GCJ
UDI-Device Identifier00607915117641
UDI-Public(01)00607915117641(17)240708(30)01(10)1419606
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/08/2024
Device Model NumberCFF03
Device Catalogue Number101221001
Device Lot Number1419606
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2021
Supplement Date Received by Manufacturer10/01/2021
Initial Report FDA Received Date10/29/2021
Supplement Report FDA Received Date12/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown